# SDR CA010110012

- Difficulty date: December 4, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 12,584 hours
- Engine: Pwa PT6A28
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Part number: 11561001422
- Condition: Cracked
- Location: Elevator
- Part time: 13,041 hours, 14,059 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION A SMALL CRACKED WAS NOTICED STARTING FROM THE ONE OF THREE BOLT HOLES ON THE HORN ASSEMBLY. A NEW R/H HORN ASSEMBLY WAS INSTALLED.
